# SDR AMTA200400243

- Difficulty date: March 4, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N559TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Engine: Rroyce RB211535E4
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 41,000 FT.790M, RT ENGINE EPR FLUCTUATES 1.60 TO 1.63 WITH A CORRESPONDING FLUCTUATION IN ALL OTER ENGINE INDICATIONS.  ALSO, RT ENGINE BLEED DUCT PRESSURE FLUCTUATES 3 PSI.  FOLLOWED FIM 71-06-00 FIG 102.  NO FAULTS NOTED AT THIS TIME.  OK FOR SERVICE.
